# SDR FDEA200902180572

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,517 hours, 28,271 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Plate
- Part number: 69396031
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT ACFT UNUSUAL VIBRATION PASSING 11,000 FT & ACCELERATING THROUGH 335 KIAS.  DECREASED AIRSPEED & VIBE STOPPED AT 315 KIAS.  ACCELERATED AGAIN & AT FL 180, 325 KIAS VIBE RETURNED, DEPLOYED SPOILERS & VIBE SMOOTHED OUT.  STOWED SPOILERS & VIBE RETURNED.  CLIMBED TO FL 320 - PASSING MACH .83 VIBE RETURNED.  FOUND NUT & ECCENTRIC MISSING ON SIDE PLATE ON LT INBD AILERON.  BEARING IS STILL IN PLACE, UNSURE OF CONDITION.  R & R LT FLAP TE SIDE PLATE ASSY.  NO DAMAGE NOTED ON TRACK ASSY.  AT REMOVAL, ADJUSTED LT TE FLAP IAW MM 27-51-001-5.   ADJUSTED LT & RT INBD & OUTBD TE FLAPS PER MM 27-51-001-5 & 27-51-011-5.  OPS CHECKED GOOD. NO OTHER DEFECTS NOTED.
